# SDR FDEA201410022911

- Difficulty date: October 2, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 50,197 hours, 26,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: A5381263520200
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 47 SPLICE FITTING BETWEEN STRINGER 24 & 26L  FOUND CRACKED.  REPAIRED IAW  EO 6-5310-7-5017 C PT5.  MAJOR REPAIR IAW GMM 6-2-100.
